# SDR USAA051487

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BS 747 BETWEEN S8-S9R AT PSU ATTACH BRACKET.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS IAW TR 53-10-2C, DEFECT SIZE: 1" CRACK.
